# SDR MASA2014111412740

- Difficulty date: November 14, 2014
- Submitted: November 16, 2014
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 11,909 hours, 12,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

SKIN PANEL UNDER LT WING MISSING.  TRIMMED TO FIT AND INSTALLED NEW LT WING PANEL 522CB.
